# SDR AALA202503316904

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 47,006 hours, 19,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT FOR 2 CONSECUTIVE FLIGHTS THE GATE AGENT WAS UNABLE TO CLOSE THE MAIN DOOR FROM THE OUTSIDE. APPARENTLY THE EXTERNAL UNLOCK MECHANISM NOT WORKING. MAINTENANCE LUBRICATED THE FORWARD ENTRY DOOR HOLD OPEN LOCK ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-00.
